Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2022, Vol. 3, Issue 1, Part A
On the closed formula of special partition polynomials


Author(s): Mouloud Goubi

Abstract: Partition polynomials are widely studied in the literature. In this work we are interested by a special case to give some recurrence relations and theirs connection to Bernoulli polynomials and numbers. By hint of Bell polynomials; we compute the explicit formula in two different ways. As a perspective for this study; we ask some questions not yet answered.

Pages: 01-05 | Views: 182 | Downloads: 67

Download Full Article: Click Here
How to cite this article:
Mouloud Goubi. On the closed formula of special partition polynomials. Journal of Mathematical Problems, Equations and Statistics. 2022; 3(1): 01-05.
Journal of Mathematical Problems, Equations and Statistics